# SDR DL738030514

- Difficulty date: June 4, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 10,949 hours, 5,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Windscreen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO DFW DUE TO COCKPIT WINDSCREEN DRAIN LINE CAUGHT IN F/O SLIDING WINDOW.  EXTREMELY LOUD COCKPIT NOISE ABOVE 18K FT.  REPOSITIONED SAME.
